Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 24623, 13 pages
http://dx.doi.org/10.1155/IJMMS/2006/24623

Finding linking sets

1Department of Mathematics, University of California, Irvine, CA 92697-3875, USA
2Department of Mathematics, Uppsala University, P.O. Box 480, Uppsala 751 06, Sweden

Received 10 May 2006; Accepted 11 May 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Bartolo, V. Benci, and D. Fortunato, “Abstract critical point theorems and applications to some nonlinear problems with “strong” resonance at infinity,” Nonlinear Analysis. Theory, Methods & Applications, vol. 7, no. 9, pp. 981–1012, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. V. Benci and P. H. Rabinowitz, “Critical point theorems for indefinite functionals,” Inventiones Mathematicae, vol. 52, no. 3, pp. 241–273, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. H. Brezis and L. Nirenberg, “Remarks on finding critical points,” Communications on Pure and Applied Mathematics, vol. 44, no. 8-9, pp. 939–963, 1991. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. K.-C. Chang, Infinite-Dimensional Morse Theory and Multiple Solution Problems, Progress in Nonlinear Differential Equations and Their Applications, 6, Birkhäuser Boston, Massachusetts, 1993. View at Zentralblatt MATH · View at MathSciNet
  5. J. Mawhin and M. Willem, Critical Point Theory and Hamiltonian Systems, vol. 74 of Applied Mathematical Sciences, Springer, New York, 1989. View at Zentralblatt MATH · View at MathSciNet
  6. L. Nirenberg, “Variational and topological methods in nonlinear problems,” Bulletin of the American Mathematical Society. New Series, vol. 4, no. 3, pp. 267–302, 1981. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. P. H. Rabinowitz, Minimax Methods in Critical Point Theory with Applications to Differential Equations, vol. 65 of CBMS Regional Conference Series in Mathematics, American Mathematical Society, Rhode Island, 1986. View at Zentralblatt MATH · View at MathSciNet
  8. M. Schechter, “The intrinsic mountain pass,” Pacific Journal of Mathematics, vol. 171, no. 2, pp. 529–544, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. M. Schechter, “New linking theorems,” Rendiconti del Seminario Matematico della Università di Padova, vol. 99, pp. 255–269, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. M. Schechter, Linking Methods in Critical Point Theory, Birkhäuser Boston, Massachusetts, 1999. View at Zentralblatt MATH · View at MathSciNet
  11. M. Schechter and K. Tintarev, “Pairs of critical points produced by linking subsets with applications to semilinear elliptic problems,” Bulletin de la Société Mathématique de Belgique. Série B, vol. 44, no. 3, pp. 249–261, 1992. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. M. Schechter and K. Tintarev, “Linking in Hilbert space,” Proceedings of the American Mathematical Society, vol. 134, no. 2, pp. 403–410, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  13. S. Z. Shi, “Ekeland's variational principle and the mountain pass lemma,” Acta Mathematica Sinica. New Series, vol. 1, no. 4, pp. 348–355, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. E. A. de B. e. Silva, “Linking theorems and applications to semilinear elliptic problems at resonance,” Nonlinear Analysis. Theory, Methods & Applications, vol. 16, no. 5, pp. 455–477, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. K. Tintarev, “Isotopic linking and critical points of functionals,” Nonlinear Analysis. Theory, Methods & Applications, vol. 30, no. 7, pp. 4145–4149, 1997, Proceedings of the Second World Congress of Nonlinear Analysts, Part 7 (Athens, 1996). View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. M. Willem, Minimax Theorems, Progress in Nonlinear Differential Equations and Their Applications, 24, Birkhäuser Boston, Massachusetts, 1996. View at Zentralblatt MATH · View at MathSciNet